# SDR CALA9801315

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 380-400/1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED AT STA 380 TO 400, RBL 16 AND STA 1150, RBL 18.  THE FLOOR SUPPORTS WERE REMOVED, NEW FLOOR SUPPORTS WERE FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-30-2, AND 51-10-1.
